Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 66, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 8, 2018, 11:11 AM CDT for Llano County, Texas. It took effect at Oct 8, 2018, 10:12 PM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2018, 11:11 AM CDT (16:11 UTC)
- In effect from
- Oct 8, 2018, 10:12 PM CDT
- Expired
- Oct 10, 2018, 8:09 PM CDT
- In force
- 46 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Major
County Llano County, TX
The radar
The Ft Hood radar (KGRK), 125 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Llano River at Llano (LLAT2).
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
611
WGUS44 KEWX 081611
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1111 AM CDT Mon Oct 8 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Llano River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC299-091010-
/O.NEW.KEWX.FL.W.0066.181009T0448Z-181011T2050Z/
/LLAT2.3.ER.181009T0448Z.181009T1000Z.181011T0850Z.NO/
1111 AM CDT Mon Oct 8 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Llano River at Llano.
* from this evening to Thursday afternoon...or until the warning is cancelled.
* At 11:00 AM Monday the stage was 1.1 feet.
* Flood stage is 10.0 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage by tonight and
continue to rise to near 23.4 feet by early tomorrow. The river is expected
to fall below flood stage by Thursday morning.
* Impact...At 23.0 feet...Major lowland flooding makes primary and secondary
roads and low bridges near the river and tributaries dangerous. Boats and
docks are severely inundated downstream near and in Kingsland. Lowest resorts
near the Llano River mouth in Kingsland flood.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Llano 10 10 1.1 Mon 11 AM 23.4 13.0 8.5 5.1 4.3
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$7 follow-up statements
620
WGUS84 KEWX 090106
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
806 PM CDT Mon Oct 8 2018
...The flood warning continues for the following rivers in Texas...
Llano River at Llano Affecting Llano County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC299-091906-
/O.EXT.KEWX.FL.W.0066.181009T0312Z-181011T2312Z/
/LLAT2.3.ER.181009T0312Z.181009T0500Z.181011T1112Z.NO/
806 PM CDT Mon Oct 8 2018
The flood warning continues for
the Llano River at Llano.
* At 7:00 PM Monday the stage was 1.2 feet.
* Flood stage is 10.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by late this evening and continue to rise to near
23.1 feet shortly after midnight tonight. The river will fall below flood stage by
Thursday morning.
* Impact...At 23.0 feet...Major lowland flooding makes primary and secondary
roads and low bridges near the river and tributaries dangerous. Boats and
docks are severely inundated downstream near and in Kingsland. Lowest resorts
near the Llano River mouth in Kingsland flood.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Llano 10 10 1.2 Mon 07 PM 13.8 14.5 9.6 5.2 4.2
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$203
WGUS84 KEWX 090740
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
240 AM CDT Tue Oct 9 2018
...The flood warning continues for the following rivers in Texas...
Llano River at Llano Affecting Llano County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC299-100140-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-181011T2117Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181011T0917Z.NO/
240 AM CDT Tue Oct 9 2018
The flood warning continues for
the Llano River at Llano.
* At 2:00 AM Tuesday the stage was 20.3 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Impact...At 20.0 feet...Flow will be damaging to docks and boats downstream in
Kingsland. The lowest secondary roads and bridges will be severely flooded and
dangerous. Near the USGS 1:5 year flood level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Tue Wed Thu Fri Sat
Llano 10 10 20.3 Tue 02 AM 15.4 14.9 8.4 5.0 4.0
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$903
WGUS84 KEWX 091405
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
905 AM CDT Tue Oct 9 2018
...The flood warning continues for the following rivers in Texas...
Llano River at Llano Affecting Llano County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC299-100804-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-181011T2342Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181011T1142Z.NO/
905 AM CDT Tue Oct 9 2018
The flood warning continues for
the Llano River at Llano.
* At 8:00 AM Tuesday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has fallen back to near minor flood stage following
the crest late Monday of 24.3 feet. The river is expected to begin rising
again this evening back into moderate flood stage by 4 am Wednesday and
cresting around 18.3 feet by 7 pm Wednesday. The river is expected to
fall below flood stage by 7 am Thursday morning.
* Impact...At 20.0 feet...Flow will be damaging to docks and boats downstream in
Kingsland. The lowest secondary roads and bridges will be severely flooded and
dangerous. Near the USGS 1:5 year flood level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Llano 10 10 12.3 Tue 08 AM 12.8 9.8 5.1 4.2 3.8
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$430
WGUS84 KEWX 091934
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
234 PM CDT Tue Oct 9 2018
...The flood warning continues for the following rivers in Texas...
Llano River at Llano Affecting Llano County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC299-101333-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-181011T2200Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181011T1000Z.NO/
234 PM CDT Tue Oct 9 2018
The flood warning continues for
the Llano River at Llano.
* At 2:00 PM Tuesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 17.6
feet by tomorrow evening. The river will fall below flood stage by Thursday
morning.
* Impact...At 20.0 feet...Flow will be damaging to docks and boats downstream in
Kingsland. The lowest secondary roads and bridges will be severely flooded and
dangerous. Near the USGS 1:5 year flood level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Llano 10 10 9.9 Tue 02 PM 11.9 9.0 5.0 4.0 3.7
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$790
WGUS84 KEWX 100057
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
757 PM CDT Tue Oct 9 2018
...The flood warning continues for the following rivers in Texas...
Llano River at Llano Affecting Llano County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC299-101857-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-181011T1630Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181011T0430Z.NO/
757 PM CDT Tue Oct 9 2018
The flood warning continues for
the Llano River at Llano.
* At 7:00 PM Tuesday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.9 feet by tomorrow early
afternoon. The river will fall below flood stage tomorrow late evening.
* Impact...At 16.0 feet...Moderate lowland flooding threatens docks and boats in
the flood plain downstream in Kingsland. Secondary roads and bridges will be
flooded and dangerous to motorists. Flow exceeds the USGS 1:2 year flood
level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Llano 10 10 10.3 Tue 07 PM 13.7 8.0 5.2 4.2 3.7
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$409
WGUS84 KEWX 101358
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
858 AM CDT Wed Oct 10 2018
...The flood warning continues for the following rivers in Texas...
Llano River at Llano Affecting Llano County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC299-110600-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-181011T0600Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181010T1800Z.NO/
858 AM CDT Wed Oct 10 2018
The flood warning continues for
the Llano River at Llano.
* At 8:00 AM Wednesday the stage was 13.4 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by this
afternoon.
* Impact...At 12.0 feet...Moderate lowland flooding makes secondary roads and
low bridges in the flood plain dangerous to motorists. Equipment should be
moved from low docks and boat ties loosened downstream in Kingsland.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Llano 10 10 13.4 Wed 08 AM 6.1 4.7 4.0 3.6 3.5
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$725
WGUS84 KEWX 110109
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
809 PM CDT Wed Oct 10 2018
...The flood warning is cancelled for the following rivers in Texas...
Llano River at Llano Affecting Llano County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC299-110139-
/O.CAN.KEWX.FL.W.0066.000000T0000Z-181011T0600Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181010T2128Z.NO/
809 PM CDT Wed Oct 10 2018
The flood warning is cancelled for
the Llano River at Llano.
* At 8:00 PM Wednesday the stage was 8.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 4.6 feet by Friday morning.
* Impact...At 10.0 feet...Minor lowland flooding can swamp boats in the lower
Llano River in Kingsland.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Llano 10 10 8.6 Wed 08 PM 5.9 4.6 4.0 3.6 3.5
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 8, 10:06 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 8, 10:06 AM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1006 AM CDT Mon Oct 8 2018 .UPDATE... Overall, the current forecast is in decent shape as areas of light to moderate rainfall continue mainly west of Highway 281. Split up the today period to show the higher PoPs out there this morning before expanding the likely PoPS for much of the eastern areas this afternoon. Latest hi-res model guidance continues to show scattered to numerous showers and storms east of Highway 281 again today, similar to that of yesterday. Instability values could support a strong to marginally severe storm this afternoon. Another complex of strong to severe storms is likely later this evening and tonight across the northwestern CWA. Will make no changes to the Flash Flood Watch at this time, but may need to expand it east with the afternoon package depending on the rest of the 12z model suite. && .PREV DISCUSSION... /ISSUED 632 AM CDT Mon Oct 8 2018/ AVIATION.../12Z TAFS/ Mix of IFR/MVFR cigs again this morning. Should see high end IFR through 15Z-16Z then lifting to MVFR and finally VFR. KDRT currently back to VFR and should remain there. Will likely see a repeat after 05Z tonight with IFR/MVFR cigs developing after 05Z. Main concern for remainder of the forecast period will be convection. Currently seeing showers across the east and showers and thunderstorms out west. Should see convection increase across the east by late morning and continuing into the evening. May see a decrease in convection across the west later this morning before more develops this afternoon and into tonight. Have VCSH/VCTS throughout the forecast period due to timing and location uncertainties of the convection. Winds will be SE at 10-15 knots with occasional gusts to around 20 knots after 16Z. PREV DISCUSSION... /ISSUED 328 AM CDT Mon Oct 8 2018/ SHORT TERM (Today through Tuesday)... Upper air analysis last evening showed a deep trough over the southwestern US with southwesterly flow over Texas. The trough axis extended from northern Arizona to the central Baja Peninsula. Surface winds across most of Texas continue to be from the southeast and the airmass remains unchanged from the past 24 hours. PW from the 00Z DRT sounding was 1.87". A shortwave trough will move over South Central Texas today bringing another round of convection. The best chances today will be over the western half of the area. Locally heavy rain is possible again today and we will extend the Flash Flood Watch through Tuesday morning for the area from Kerr to Maverick Counties and westward. An additional 2-4 inches of rain with isolated amounts to 8" are possible. This will be particularly problematic over Edwards and Real Counties where there was significant rain today. This will also be a problem with the rivers in that area where there have been some significant rises Sunday night. In addition to the heavy rain threat there is also a chance that some thunderstorms this afternoon could be severe across this western area. Large hail and damaging wind gusts are the most likely threat, but tornadoes are also possible. The pattern will be slowly progressive through this period and we will see high POPs through Tuesday. The highest will be across the northern part of the area. Convection Tuesday will be aided by a surface front that will move down through Central Texas. There will continue to be a threat for heavy rain and severe storms. LONG TERM (Tuesday Night through Sunday)... Tuesday night the upper level trough axis will swing across Texas and up into the central plains. Showers and thunderstorms will continue particularly across the eastern half of the area. The surface front will drop down from central Texas and move through our CWA Wednesday. Some drier air will move in behind the front bringing an end to rain chances. The front will stall over eastern Mexico and there will be a chance for showers and thunderstorms developing along the boundary and moving into our western counties Friday night and Saturday. Sunday another upper level trough will swing into West Texas and bring another cold front into our CWA with another chance for thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 72 82 67 84 / 60 50 70 50 10 Austin Bergstrom Intl Airport 84 72 83 67 85 / 60 50 70 50 10 New Braunfels Muni Airport 83 72 83 67 84 / 60 50 70 50 10 Burnet Muni Airport 80 70 80 63 81 / 60 50 80 50 - Del Rio Intl Airport 82 70 84 63 86 / 70 80 50 10 - Georgetown Muni Airport 82 72 81 64 82 / 60 40 70 60 10 Hondo Muni Airport 82 72 84 66 86 / 80 60 70 40 - San Marcos Muni Airport 83 72 83 67 85 / 60 50 70 50 10 La Grange - Fayette Regional 87 73 86 69 85 / 40 30 60 50 10 San Antonio Intl Airport 82 72 84 68 84 / 70 60 70 50 10 Stinson Muni Airport 84 73 84 69 86 / 70 60 70 50 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for Bandera-Edwards-Kerr- Kinney-Maverick-Real-Uvalde-Val Verde-Zavala. && Mesoscale/Aviation...BMW Synoptic/Grids...Hampshire
Hazardous weather outlook, Oct 8, 10:07 AM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 1007 AM CDT Mon Oct 8 2018 TXZ171>173-183>194-202>209-217>225-228-091515- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 1007 AM CDT Mon Oct 8 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A flash flood watch is in effect for western areas through 7 am Tuesday. Additional scattered to numerous showers and thunderstorms are expected today and tonight. Locations to the west of Interstate 35 are the most likely to see rainfall today and tonight. Rainfall amounts of two to four inches are possible with isolated amounts up to 8 inches. There is a marginal to slight risk for severe thunderstorms today, as well, with the greatest risk located across Val Verde County. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered to numerous showers and thunderstorms with locally heavy rain are possible Tuesday and Tuesday night across the central and eastern portions of the region. There is a marginal risk for severe thunderstorms on Tuesday. Drier conditions are expected for Wednesday through Friday. Another upper level system will impact the area starting Friday night and continuing through Sunday with increasing chances for showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Oct 8, 5:55 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 AM CDT MON OCT 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 AM FLASH FLOOD 4 ENE DEVIL'S SINKHOLE 30.08N 100.05W
10/08/2018 EDWARDS TX LAW ENFORCEMENT
RM 335 WAS CLOSED FROM HWY 41 TO VANCE DUE
TO FLOODING.
&&
BFLocal storm report, Oct 8, 6:05 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 AM CDT MON OCT 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM FLASH FLOOD 14 W ROCKSPRINGS 30.01N 100.45W
10/08/2018 EDWARDS TX LAW ENFORCEMENT
HWY 377 WAS CLOSED SOUTH OF ROCKSPRINGS TO
HWY 277 DUE TO FLOODING.
&&
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:05 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| Oct 7, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Kerr, Real | 46 min |
| Oct 7, 8:28 PM CDT | Severe Thunderstorm Warning | EWX | Real | 32 min |
| Oct 7, 8:39 PM CDT | Areal Flood Advisory | EWX | Real | 3 hr |
| Oct 7, 8:58 PM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Oct 7, 9:03 PM CDT | Tornado Warning | EWX | Kerr, Real | 27 min |
| Oct 7, 9:16 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| Oct 7, 9:30 PM CDT | Tornado Warning | EWX | Real | 30 min |
| Oct 7, 9:32 PM CDT | Special Weather Statement | EWX | Real | 58 min |
| Oct 7, 10:17 PM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| Oct 7, 10:27 PM CDT | Tornado Warning | EWX | Edwards, Real, Uvalde | 33 min |
| Oct 7, 10:38 PM CDT | Flash Flood Warning | EWX | Real, Uvalde | 6 hr |
| Oct 7, 10:42 PM CDT | Flash Flood Warning | EWX | Kerr, Real | 2 hr |
| Oct 7, 11:14 PM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| Oct 7, 11:45 PM CDT | Tornado Warning | EWX | Edwards | 30 min |
| Oct 7, 11:53 PM CDT | Tornado Warning | EWX | Real | 37 min |
| Oct 7, 11:54 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Oct 8, 12:43 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real | 3 hr |
| Oct 8, 12:46 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| Oct 8, 1:47 AM CDT | Special Weather Statement | EWX | Edwards | 28 min |
| Oct 8, 2:27 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Oct 8, 3:01 AM CDT | River Flood Warning | EWX | Uvalde | 55 hr |
| Oct 8, 5:55 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Oct 8, 7:00 AM CDT | River Flood Warning | EWX | Uvalde | 32 hr |
| Oct 8, 7:25 AM CDT | River Flood Warning | EWX | Uvalde | 39 hr |
| Oct 8, 7:25 AM CDT | River Flood Warning | EWX | Uvalde | 3 days |
| Oct 8, 11:53 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Real | 3 hr |
| Oct 8, 1:57 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| Oct 8, 3:47 PM CDT | Flash Flood Warning | EWX | Kerr | 3 hr |
| Oct 8, 5:07 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| Oct 8, 6:19 PM CDT | River Flood Warning | EWX | Kerr | 15 hr |
| Oct 8, 6:21 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 54 min |
| Oct 8, 6:42 PM CDT | Areal Flood Advisory | EWX | Kerr | 5 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.